# SDR FQAR20170503018

- Difficulty date: May 3, 2017
- Submitted: May 8, 2017
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N284PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843480
- Aircraft time: 18,465 hours
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV105193
- Part serial: AV1614529
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, K
- Precautionary procedure: O

## Discrepancy

ENGINE WAS RUN PRIOR TO SCHEDULED MX CHECK AND SEVERE ROUGHNESS WAS NOTED WITHFUEL LEAKING FROM COWLING. INSPECTION REVEALED FUEL WAS FLOWING FROM CARBURETOR JET.  FAILED CARB HAD BEEN INSTALLED THE DAY BEFORE.  FAILURE IS CONSISTENT WITH SUNKEN OR STICKING FLOAT.  O36A4M
